Browse "MA-Journal Papers(저널논문)" byAuthorAhn, S

Showing results 1 to 2 of 2

1
A scheme for stable numerical differentiation

Ahn, S; Choi, UJinresearcher; Ramm, AG, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.186, no.2, pp.325 - 334, 2006-02

2
On the Chebyshev quadrature rule of finite part integrals

Kim, P; Ahn, S; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.180, no.1, pp.147 - 159, 2005-08

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0